# SDR FDEA201907121542

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AJC720721
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DOOR 311AB CUTOUT SEAL DAMAGED AT AFT SIDE OF OPENING. REPAIRED AFT FUSELAGE DOOR 311AB CUTOUT LATCH LANDING  (DOOR JAMB) IAW EA 8-5310-T0347719 PT1 FUSELAGE MAIN FRAME - AFT ENTRY ACCESS DOOR JAMB (P/N AJC7207-21) REPAIR. MAJOR REPAIR.
